Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 17 found articles
 
 
  Models for the Cohomology of Certain Polyhedral Products
 
 
Title: Models for the Cohomology of Certain Polyhedral Products
Author: Bendersky, M.
Grbić, J.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 326 () nr. 1 pages 37-51
Year: 2025-01-15
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands